Show simple item record

dc.contributor.authorGlynn, David
dc.date.accessioned2014-09-30T06:00:44Z
dc.date.available2014-09-30T06:00:44Z
dc.date.issued2010en_US
dc.identifier.citationGlynn, D. (2010). The conjectures of Alon-Tarsi and Rota in dimension prime minus one. Siam Journal on Discrete Mathematics, 24(2) pp. 394-399.en
dc.identifier.issn0895-4801en_US
dc.identifier.urihttp://hdl.handle.net/2328/31404
dc.titleThe conjectures of Alon-Tarsi and Rota in dimension prime minus oneen_US
dc.typeArticleen_US
dc.identifier.rmid2006015119en_US
dc.identifier.doihttps://doi.org/10.1137/090773751en
dc.subject.forgroup0102 Applied Mathematicsen_US


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record